MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC. THERMOGARD HQTM CONSOLE; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARDHQ, LANG SET A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released as it is exempt from premarket submission.The thermogard hq console (sn (b)(6) associated with the reported complaint will not be returned for evaluation.The hospital's biomedical engineering department drained the drip pan, inspected the system for any saline intrusion, and conducted a functional assessment.The console successfully passed all functional testing, with no errors observed, and operated as intended.As a result, no service was required to be performed by zoll.The device has been confirmed to be fully functional and has been returned to clinical use.
 
Event or Problem Description
During the rewarming phase of the ivtm therapy, saline leaked from the start-up kit (suk) (lot #222135) lfl tubing in the roller pump of the thermogard hq console (sn tghq20163).Per the reporter, the pressure built up and burst the tube.The customer replaced the console with the suk to continue the therapy.No consequences or impact to the patient.

Brand Name
THERMOGARD HQTM CONSOLE
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24918699
Report Number3010617000-2026-00270
Device Sequence Number10420082
Product Code NCX
UDI-Device Identifier00849111075800
UDI-Public00849111075800
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARDHQ, LANG SET A
Device Catalogue Number8700-001030-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown